CSN Login
Members Online: 6

weight gain after radiation and chemo help

TUG
Posts: 12
Joined: Mar 2004

i have finished my treatments in sept. 2003 and have gained weight and i was no tiny one to begin with and i am so nervous i have lymphodemea in my leg and swells up easy when on feet to long don't know what to do . can i take a weight loss supp. need help

sha
Posts: 12
Joined: Aug 2004

Please ask you doctor when you go back for your chemo treatments. You are going to gain weight. That is a sign of healthiness. You may want to hold off on that. You are just getting over something so serious.

There is a belt that you can use after your chemo that will help with the pain in the abdominal area. It fits between the pelvic and the abdomen. This belt will enable you to walk, sit and lay down without any pain present. You can wear this belt on top of the clothes or underneath. It is innerlined with sheepskin. It has string going through on both sides so you can adjust it as tight as you would like. This belt has elastic going around the back for the back pain. Please log on to www.Cancerbelt.com for more information. You can order by phone at 901-382-9994. Cancerbelt has a 30 day moneyback guarantee. Yes you can try this belt out absolutely free for 30 days.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network